March 7, 2021

SLIM-K and B-Lipo Supplements Recalled for Undeclared Drugs

Bethel Nutritional Consulting of New York is recalling SLIM-K Capsules and B-Lipo Capsules because they contain undeclared drugs. SKIM-K contains sibutramine, desmethylsibutramine, and Phenolphthalein. Sibutramine is an appetite suppressant removed from the U.S. market in October 2010 for increased risk of seizures, heart attacks, and strokes. Phenolphthalein is not approved for use in the U.S. because of concerns of carcinogenicity and causing irregular heartbeat. B-Lipo contains Lorcaserin, a controlled substance used for weight loss.

Slim-K Dietary Supplement RecallSibutramine can increase blood pressure and pulse rate and may interact in life threatening ways with other meds a consumer may be taking. Lorcaserin side effects including difficulty thinking, hallucinations, and feeling of intense excitement. The drug may cause damage to the heart valve or serotonin syndrome, which can result in diarrhea, fever, and seizures and can be fatal. No illnesses or injuries have been reported to the company to date in connection with either product.

SLIM-K Capsules are marketed as a Natural Herbal Supplement for Weight Loss, sold in white plastic bottles containing 30 blue and white capsules per bottle. Lot number is 140430, Expiration 12/2017, and barcodeĀ 160126417509. It was sold directly to individual customers in the company’s New York City office and online.

B-Lipo Capsules are sold in white plastic bottles containing 30 burgundy and white Capsules per bottle. Lot number is 20213, expiration date is 12/22/2016, and bar code isĀ 160126 417509. It was also sold directly to individual customers in the Bethel Nutritional Consulting location in New York City and online.

If you purchased either of these products, stop using them and return them immediately to the place of purchase. If you have experienced any adverse health effects, contact your physician. Report problems to the FDA’s MedWatch Adverse Event Reporting Program.

B-Lipo Dietary Supplement Recall

 

Comments

  1. One of the active ingredients involved in this case, lorcaserin, does not cause hallucination in the FDA approved therapeutic dose, nor does it cause damage to the heart valves or produce ‘intense excitement’. Please do your research before inciting unwarranted fear among your readers.

    • Linda Larsen says

      Those warnings were in the FDA recall statement so they are in our story. In addition, because this drug was in an over the counter dietary supplement, there was NO control of any dose by a doctor. And because the consumer could easily take far more than the “approved therapeutic dose”, this supplement is dangerous. The story stands as written.

Report Your Food Poisoning Case
[contact-form-7 404 "Not Found"]
×
×

Home About Site Map Contact Us Sponsored by Pritzker Hageman, P.A., a Minneapolis, MN law firm that helps food poisoning victims nationally.